# SDR J7SA202002064001

- Difficulty date: January 24, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N353FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500115
- Aircraft time: 6,682 hours, 4,621 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Message
- Condition: False Activation
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR DISAGREE ON GEAR EXTENTION. RECEIVED THREE GREEN INDICATIONS AFTER RECYCLING THE GEAR AS PER EMERGENCY PROCEDURE. VISUALLY INSPECTED THE NOSE GEAR FOR CONDITION AND SECURITY, NO DEFECTS OR LEAKS NOTED. PERFORMED LUBRICATION OF THE NOSE LANDING GEAR IAW PHENOM 300 AMM 12-21-00. PERFORMED EXTENSION AND RETRACTION FUNCTIONAL CHECK IAW PHENOM 300 MM 32-31-00. OPS CHECK GOOD.
